Translator Disclaimer
August 2015 Estimation of parameters in Laplace distributions with interval censored data
V. L. D. Tomazella, S. Nadarajah
Braz. J. Probab. Stat. 29(3): 677-694 (August 2015). DOI: 10.1214/14-BJPS239

Abstract

We derive maximum likelihood estimators for the parameters of the Laplace distribution for interval censored data. Existence and uniqueness of the estimators are proved. Simulations and real data applications show that the Laplace distribution can be a better model for interval censored data than competing models in spite of being simpler.

Citation

Download Citation

V. L. D. Tomazella. S. Nadarajah. "Estimation of parameters in Laplace distributions with interval censored data." Braz. J. Probab. Stat. 29 (3) 677 - 694, August 2015. https://doi.org/10.1214/14-BJPS239

Information

Received: 1 September 2013; Accepted: 1 February 2014; Published: August 2015
First available in Project Euclid: 11 June 2015

zbMATH: 1326.62202
MathSciNet: MR3355753
Digital Object Identifier: 10.1214/14-BJPS239

Rights: Copyright © 2015 Brazilian Statistical Association

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.29 • No. 3 • August 2015
Back to Top